# SDR SWAA042379

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 61,224 hours, 59,120 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LOWER RT KEEL BEAM CHORD AT BS 500A, STRINGER 28R, CORRODED.  REPAIRED KEEL BEAM PER EA.
